# SDR UPS09554331

- Difficulty date: January 9, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 23,107 hours, 10,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 BS 477, S3L FUSELAGE HAS LIGHTNING STRIKE.  REMOVED DAMAGED FASTENER, REPAIRED HOLE, INSTALLED NEW FASTENER IAW EO B757-5330-31827-A.
